# SDR JR2R20250720786

- Difficulty date: July 20, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Zone 200
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, FRAME 17 BETWEEN LBL 12 AND RBL 42 HAS MULTIPLE CORRODED AREAS. OUT OF LIMITS.  REPAIRED
